# SDR DALA2024030503010

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL OF MECHANISM BTW BEAM #4 AND BEAM #5 OF L1 DOOR. SUMMARY OF NRC 00059: INTERCOSTAL OF MECHANISM BTW BEAM #4 AND BEAM #5 OF L1 DOOR WAS FABRICATED AND REPLACED PER   DWG 9955763 REV L, B717-200 SRM 51-41-01-0G AND 51-41-02-0G. (LP #0229988)
